# SDR FDEA201206012051

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50471
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1340, FLOORBEAM UPPER SURFACE HAS CORROSION AT FASTENER HOLES BL 0 TO LBL 25.  REMOVED DAMAGED FLOORBEAM FOUND TO BE OUT OF LIMITS IAW SRM  53-00-51.   INSTALLED NEW FLOORBEAM IAW SRM 53-60-51, SRM 51-40-02 AND DWG 146N5008.  MAJOR REPAIR.
